Go to the doctor quickly I don't know what it is but doesn't sound like this forum is a place to find a cure.
This happened to me today, when I started taking it.
You would know that your period has stopped because you are no longer bleeding. As your period comes to an end the bleeding lightens, you may see brown or pink discharge rather than full bleeding, and then it will return to normal discharge. Once you are no longer bleeding you are no longer menstruating.
This has happened because you started and then suddenly stopped taking the pill. If you bleeding lasts over 9 days consult your doctor.
your periods havn't stopped then. haha
Bleeding from the vaginal area when you're not on your period is NEVER a good sign. You could be bleeding internally -- especially since you mentioned someone hitting you in the stomach. Please seek professional medical help!
You are probably ovulating
You know when your period stopped because you are no longer bleeding - no blood, brown discharge, or pink discharge leaving your vagina.
bladder infection or you have started your period
Evidently it can't be. A period is when the female bleeding from the uterus. It natrually happens. If it's a stomach ache then your getting to the point where you'are about to have your period.
Go see a REAL doctor.
it may hurt before your period but only before it won't hurt after you start ___________________________________________________________ mine never did i had BAD headaches before i started, but the accutal bleeding doesnt hurt. _______ It hurts in your stomach
You probably had a miscariage, especially if there was severe bleeding and pains. However, it is possible to have a period while pregnant. Consult a physician.
Is it possible that you could be pregnant? If so take a test. You could just be having a light period
I dont think it is bad . It is caled breakthrough bleeding. It like getting your period. If you didn't get it then I would worry. Unless you want to be pregnant..
The causes are as follows: * UTI * Missed birth control pills. * Recently stopped/started taking BC pills. * Vaginal infection. * Implantation bleeding. * Pregnancy. * Break through bleeding * Recently took MAP
call a nurse ask her what could it be could be you period or maybe implaantation bleeding
because you are BLEEDING :) - to make it clearer your on your period
you start bleeding from your 'girls parts' its a purpleish colour most of the time. you get bad cramps [period pains] in your stomach. your bleeding lasts for 3-7 days and happens once a month, though the first few times might be a little off track:) HOPE I HELPED:)
to be honest this sounds like the regular bleeding you are supposed to have on your "off week" or your "sugar week" when you miss a pill or a patch you will spot.. and if you stop completely you will have a regular period.
ya that's your period
Depending on how old you are and how much you are bleeding, it could be spotting in between periods, or spotting before you ever get your period. Chances are though, you are getting your period. Take care.
most likely you had a miscairriage, then two weeks later had your period. You may want to talk to a doctor though.
It could be your period...... or ending your period
You may have thought it was your period but it may have been vaginal bleeding. Have you taken a pregnancy test? I would take one after the bleeding has stopped. The bleeding you experienced could infact be implantation bleeding not your period. I say this because of the symptoms you explained.
This is more likely to be ovulation bleeding. Implantation bleeding normally happens around the time of your period, if you have a regular 28 day cycle. Hope this helps.